# SDR USAA2011062900014

- Difficulty date: June 14, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - CRACK ON FRAME AT BS 360 BETWEEN STR 13R TO S14R.  REPAIRED FRAME AT BS 360 BETWEEN STR 13R TO S14R IAW TYPICAL REPAIR 737-5310-10-0327.
